# SDR DALA2023011100209

- Difficulty date: January 10, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 44,614 hours, 23,201 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 1263A000003
- Part serial: 12673
- Condition: Seized
- Location: 001
- Part time: 16,401 hours, 8,364 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3131 - AIR PACK 1 OVHT DISPLAYED ON ECAM TEMERATURE WAS UNCONTROLLABLE MAX OUTLET COCKPIT TEMP WAS 134. THERE WAS A PLASTIC ODOR. CORRECTIVE ACTION: REPLACED ACM 10HM1 PER A319 AMM 21-52-21 LEAK & OPS TEST OK. (9397947)
